Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 901267, 11 pages
http://dx.doi.org/10.1155/2014/901267
Research Article

The Boundedness of Marcinkiewicz Integrals Associated with Schrödinger Operator on Morrey Spaces

Jiangxi Normal University, Nanchang 330022, China

Received 22 April 2014; Accepted 18 July 2014; Published 20 August 2014

Academic Editor: Dachun Yang

Copyright © 2014 Dongxiang Chen and Fangting Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be a Schrödinger operator, where belongs to some reverse Hölder class. The authors establish the boundedness of Marcinkiewicz integrals associated with Schrödinger operators and their commutators on Morrey spaces.